# SDR AALA201802289023

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 17,682 hours, 6,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Missing
- Location: Door Assist Bott
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, ASSIST GAUGE VIEWING LENS MISSING. MAINTENANCE INSTALLED VIEWING LENS FOR DOOR ASSIST BOTTLE AT R1 DOOR PER AMM 25-23-46 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
